MathSciNet Relay Station
MathSciNet bibliographic data
MR2743102 22D05 (22E05)
van den Dries, Lou; Goldbring, Isaac Globalizing locally compact local groups. J. Lie Theory 20 (2010), no. 3, 519–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement